Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Home Remedies?

Anonymous
Posted by Anonymous
  • 21 Replies
For withdrawl from tramadol. This is HORRIBLE! I cant even sleep because of it :( Every bone in my body is aching! Help!
Posted by Anonymous on Jan. 21, 2014 at 10:43 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
momwriter
by Gold Member on Jan. 21, 2014 at 10:45 PM

Sorry I don't even know what that med is. I've had trouble going off of meds before though and I know, it sucks.

Anonymous
by Anonymous - Original Poster on Jan. 21, 2014 at 10:49 PM
Ive heard its worse to come off of then Heroin. Ive never done Herion, but thats what ive heard. :( Im having chills, fever, sweats. :( i dont like this at all!!! Im scared to go to an out patient rehab. Im scared they will take my kids.

Quoting momwriter:

Sorry I don't even know what that med is. I've had trouble going off of meds before though and I know, it sucks.

ShannaBee
by Platinum Member on Jan. 21, 2014 at 10:51 PM
I've never taken it but my DH has and had severe allergic reactions to it. I wish they'd quit prescribing it! Everybody I know has had horrible experiences with it.
momwriter
by Gold Member on Jan. 21, 2014 at 10:52 PM

I take Klonopin and it will be hell if I ever go off of it. Coming off of Effexor was just terrible for me...I guess your dr is taking you off of it...? 

Quoting Anonymous: Ive heard its worse to come off of then Heroin. Ive never done Herion, but thats what ive heard. :( Im having chills, fever, sweats. :( i dont like this at all!!! Im scared to go to an out patient rehab. Im scared they will take my kids.

Quoting momwriter:

Sorry I don't even know what that med is. I've had trouble going off of meds before though and I know, it sucks.


Anonymous
by Anonymous - Original Poster on Jan. 21, 2014 at 10:54 PM
Yes, he made me quit cold turkey yesterday because hes an ass! :(

Quoting momwriter:

I take Klonopin and it will be hell if I ever go off of it. Coming off of Effexor was just terrible for me...I guess your dr is taking you off of it...? 

Quoting Anonymous: Ive heard its worse to come off of then Heroin. Ive never done Herion, but thats what ive heard. :( Im having chills, fever, sweats. :( i dont like this at all!!! Im scared to go to an out patient rehab. Im scared they will take my kids.



Quoting momwriter:

Sorry I don't even know what that med is. I've had trouble going off of meds before though and I know, it sucks.


Anonymous
by Anonymous - Original Poster on Jan. 21, 2014 at 10:56 PM
He had me on it for 4 years straight.

Quoting momwriter:

I take Klonopin and it will be hell if I ever go off of it. Coming off of Effexor was just terrible for me...I guess your dr is taking you off of it...? 

Quoting Anonymous: Ive heard its worse to come off of then Heroin. Ive never done Herion, but thats what ive heard. :( Im having chills, fever, sweats. :( i dont like this at all!!! Im scared to go to an out patient rehab. Im scared they will take my kids.



Quoting momwriter:

Sorry I don't even know what that med is. I've had trouble going off of meds before though and I know, it sucks.


Anonymous
by Anonymous - Original Poster on Jan. 21, 2014 at 10:57 PM
Bump
Anonymous
by Anonymous on Jan. 21, 2014 at 10:59 PM
1 mom liked this

Find someone to care for your children and then check yourself into a clinic so you can safely detox.   I am presuming you were not addicted to it other than chemically so they will not take children over that.

JJJaynes
by Member on Jan. 21, 2014 at 11:00 PM

Oh goodness.. I used to take that.. then it became i wanted it and didn't really need it.. I Have no suggestions. Only hugs. You may need proffessional help for withdrawl symptoms.

Bonnie_
by Gold Member on Jan. 21, 2014 at 11:00 PM

If it';s any  help   the withdrawal  is  not  more than 2 days.  Anything  after  that  is  all  mental.   I  couldn't  take the stuff  myself.  I went into  dry heaves.    Try  drinking  green tea.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)